# SDR SWIA201642041

- Difficulty date: March 15, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOWER FRAME SECTION AT FS 295 BETWEEN STR 26L-STR 26R DUE TO CORROSION.  REPLACED LOWER FRAME SECTION AT FS 295 BETWEEN STR 26L-STR 26R IAW REO.  NO LEAKS NOTED.
